# SDR 9615121227

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Pneu Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 2 PNEUMATIC TEMPERATURE HIGH LIGHT ILLUMINATED.  DIVERTED TO NRT, DUMPED 100,000 LBS OF FUEL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED INDICATOR TEMPERATURE SENSOR CANNON PLUG.
